# SDR DL72L990917

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 360-481 STRINGER 4L, SKIN LAP SPLICE, CRACK REPAIR.  INTERNAL HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE LOWER SKIN OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 481 INDICATED 6 CRACKS IN THREE CONSECUTIVE FRAME BAYS.  THE SKIN LAP SPLICE WAS CUTOUT AND REPAIRED WITH AN  EXTERNAL ALUMINUM DOUBLER PER ER/A 367262-14AD.
